AMS eContent Search Results
Matches for: msc=(32A36) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Peter Duren and Rachel Weir. The pseudohyperbolic metric and Bergman spaces in the ball. Trans. Amer. Math. Soc. 359 (2007) 63-76. MR 2247882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Miroslav Englis and Genkai Zhang. On the derivatives of the Berezin transform. Proc. Amer. Math. Soc. 134 (2006) 2285-2294. MR 2213701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] L. A. Coburn. A Lipschitz estimate for Berezin's operator calculus. Proc. Amer. Math. Soc. 133 (2005) 127-131. MR 2085161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Boo Rim Choe, Hyungwoon Koo and Young Joo Lee. Commuting Toeplitz operators on the polydisk. Trans. Amer. Math. Soc. 356 (2004) 1727-1749. MR 2031039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Zhangjian Hu. Extended Cesàro operators on mixed norm spaces. Proc. Amer. Math. Soc. 131 (2003) 2171-2179. MR 1963765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Rachel J. Weir. Canonical divisors in weighted Bergman spaces. Proc. Amer. Math. Soc. 130 (2002) 707-713. MR 1866024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Friedrich Haslinger. The canonical solution operator to $\overline{\partial}$ restricted to Bergman spaces. Proc. Amer. Math. Soc. 129 (2001) 3321-3329. MR 1845009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2

American Mathematical Society